Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Kissing, pushing penis into vagina with clothes on, red spots on penis. Causes?

I was with a woman last night and it was first time we would have sex. However, I did not bring a condom, so we just kissed and started feeling our bodies. Even though I did not have sex, I was pushing my penis into her with my pants on. We were doing that for a while. When I got home, I noticed my penis had red spots and a little swollen. What are the possible causes for this?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,
Penis is a soft tissue so you need to take care of it and use it rationally, most probably your penis got kind of abrasions or might have gotten inflammed from intense rubbing against the cloth. So if its not hurting you then wait for a couple of days and it will go all by itself and if it doesnt then you shall see your doctor......
Wish you a speedy recovery to health

Regards
Dr.Rajinder Singh
Answered: Tue, 5 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor